Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use: • if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems,• if you are allergic to anti-inflammatory medicines, • during the last 3 months of pregnancy
Unless a doctor has told you to, do not use: • for more than 3 days at a time • if you have asthma • if you are taking
other medicines containing ibuprofen, aspirin or other anti-inflammatory
medicines • if you are trying to become pregnant or during the first6
months of pregnancy • in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are taking medication regularly • if you are aged 65 years or over.Do not use in children under 7 years of age. Stop use and see your doctor immediately if you have an allergic reaction
IMPORTANT INFORMATION
Answers to frequently asked questions:
- Contains no gluten, wheat or lactose.
- Contains no preservatives.
- Contains sucrose.
- May be taken by breast feeding mothers.
- Most asthmatics can take Nurofen, but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product.